# SDR ABXA9500588

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Rod
- Part number: ATY54QW
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING A.D. 91-22-07; A.S.B. 32-244, FOUND LEFT OUTBOARD LANDING GEAR DOOR LATERAL ATTACH ROD, ROD WORN.  REPAIRED IAW DC-9 OVERHAUL MANUAL 32-10-6.
